# SDR CA990401013

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32RT-300T
- Engine: Lyc TIO540S1AD
- Propeller: Hartzl HCE2YR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS RUNNING ROUGH, IN CRUISE, WITH MOMENTARY LOSS OF POWER. THIS  ENGINE HAD BEEN RUNNING INTERMITTENTLY FOR SOME TIME.  THE REPLACEMENT OF THE ELECTRIC FUEL PUMP AND THE FUEL CONTROL UNIT SEEMED TO HAVE SOLVED THIS PROBLEM.
